# SDR UALA2012091805256

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Collar
- Part number: 140N2044
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR CLUTCH COLLAR P/N 140N2044 IS WORN.  REPLACED CLUTCH COLLAR.
